# SDR ASMF200506030

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 45,715 hours, 31,668 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5930594547
- Part serial: JUL981324
- Condition: Damaged
- Location: Mlg
- Part time: 11,799 hours, 7,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI A STRONG NOISE AND VIBRATION DETECTED AT MLG AREA. ENGINES SHUTDOWN.  TROUBLESHOOTING DETERMINED THAT NOISE WAS PROMOTED BY HYDRAULIC PULSING OF ELECTRICAL PUMPS AND GCU.  GCU PLACED IN APU POSITION AND PROBLEM WAS CORRECTED.  DURING OVERNIGHT SERVICE, A REVISION PERFORMED TO BOTH MLG, DETECTING WHEEL CAP INCRUSTED IN WHEEL NR 2 OF LT MLG.  WHEELS NUMBER 1 AND 2 REPLACED IAW MM 32-40-01.  BRAKES CORRECT.  REGARDING THE GCU, THE UVC, OIL LEVEL AND CHIP DETECTOR WERE CHECKED IAW MM 24-10-01 AND BEING CORRECT.  GENERATION TEST PERFORMED IAW MM 24-2-00, ALL CORRECT.
